# SDR ASAA2022102840540

- Difficulty date: October 28, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,403 hours, 16,182 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 8909
- Condition: Faulted
- Location: Lt Ecs Bay
- Part time: 56,023 hours, 17,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER ENG START, UPON RECALL CONT CAB ZONE TEMP LT ILL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-62 TASK 801, BITE TEST OF L PZTC FAULTING ZONE TRIM VALVE ON VERIFY TEST. ACCOMPLISHED FIM 21-62 TASK 835, VERIFY STILL FAULTING ZONE TRIM VALVE. REMOVED AND REPLACED LEFT PACK TRIM MODULATING VALVE REF B737-800 AMM 21-61-21. PERFORMED PACK TEMP CONTROL BITE REF FIM 21-62 TASK 801. NO FAULTS PRESENT. OPS TEST GOOD. ZONE TEMP LIGHT REMAINS EXTINGUISHED.  ORIG SUBMISSION DATE:  11/1/2022
